# SDR AALA970210

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT ON AFT STAIRS SIDEWALL INOPERATIVE.  RESECURED LOOSE WIRE TO EMERGENCY LIGHT ON AFT STAIRS SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
